Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    psb
    psb is offline New Member
    Join Date
    Aug 2004
    Posts
    45

    1 cm purple halo around quad injection site?

    OK yesterday was my last shot of prop/tren , into upper outer quad. I always use good injection technique and this last one was no exception, everything went as usual. However this afternoon I see there is a little purple spot there and a little scab over the hole.

    This has never happened before, all I can think of is that I didn't hold the prep pad on the wound long enough to completely clot and the site bruised up. No redness, no soreness, no lump.

    Anyone had this happen?

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Yes... it is called a bruise.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •